MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jfmpc.jfmpc_633_19

Медицинская библиотека · Journal of family medicine and primary care · 2019

Ranitidine-induced galactorrhea in a postmenopausal female.

Agrawal Prabhat, Pursnani Nikhil, Parihar Awantika, Singh Boentika

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of drug-induced hyperprolactinemia in a 46 year postmenopausal female presenting as galactorrhea and painful breast engorgement as result of ranitidine exposure. The occurrence of galactorrhea as an adverse effect of ranitidine therapy is scarcely reported in literature and to the best of our knowledge this is first such reported case.

Для цитирования: Agrawal Prabhat, Pursnani Nikhil, Parihar Awantika, Singh Boentika. Ranitidine-induced galactorrhea in a postmenopausal female.. Journal of family medicine and primary care. 2019. DOI: 10.4103/jfmpc.jfmpc_633_19.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.